... for over a month. No motivation, sleeping all day. After taking the medication, I cleaned my entire house, made dinner, paid my bills, ect. I dont feel any different(a little drowse). I just cant believe the difference in my daily routine. I read the instructions for the medication and it stated that it would take about 1-4 weeks to take effect. Is it possible that the medication has taken effect or is it a placebo effect. Please advise. Thanks
I actually had the exact same thing; I couldn't eat because my depression made me want to throw up every time I tried to eat. I got prescribed Cirpalex (which is what Lexapor is called in Canada), and the day after I started taking it I was hungry again! The doctors say that it probably wasn't the drug, so you're probably right that it's a placebo effect, but either way, just be happy that you're feeling better!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2010 • 4 answers
Posted 10 Jun 2013 • 2 answers
Posted 29 Sep 2014 • 3 answers
Posted 29 Jan 2017 • 1 answer
Posted 22 Feb 2017 • 1 answer